Existence of Global Solutions to a Quasilinear Wave Equation with General Nonlinear Damping
MetadataShow full metadata
In this paper we prove the existence of a global solution and study its decay for the solutions to a quasilinear wave equation with a general nonlinear dissipative term by constructing a stable set in H² ∩ H¹₀.
CitationAassila, M., & Benaissa, A. (2002). Existence of global solutions to a quasilinear wave equation with general nonlinear damping. Electronic Journal of Differential Equations, 2002(91), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.